# SDR UPS04842322

- Difficulty date: April 3, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 66,820 hours, 26,005 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Channel
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1 RIGHT WING I/B FLAP O/B TRAILING EDGE IS CRACKED.  REMOVED CRACKED CHANNEL.  FAB NEW CHANNEL IAW DC8 SRM 57-7-1.  ALODINED AND PRIMED CHANNEL IAW DC8 SRM 51-1-8.  INSTALLED CHANNEL IAW DC8 SRM 51-3-O,51-3-1,51-1-21 AND 51-1-21A
